# SDR ASAA2017123023049

- Difficulty date: December 30, 2017
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 10,236 hours, 3,329 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 56100025
- Part serial: 15104H9126
- Condition: Failed
- Location: Cockpit
- Part time: 10,297 hours, 3,352 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED. QRH PROCEDURE ACCOMPLISHED. OVERHEAT LIGHT REMAINED ON WITH WINDOW HEAT ON AFTER COOLDOWN TIME. WINDOW HEAT SELECTED OFF.    PERFORMED RESISTANCE CHECK OF WINDOW HEAT FILM FOR LT SIDE WINDOW AND FOUND RESISTANCE OUT OF TOLERANCE IAW AMM 30-41-21-000-801 AND WDM 30-41-12.  MEL 30-11E.  . REMOVED AND REPLACED THE L2 WINDOW IAW AMM 56-12-11-400-801. OPS AND LEAK CHECKED GOOD. ACFT GROUNDED.
